# SDR SWAA1988070117991

- Difficulty date: July 2, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 20,019 hours, 11,801 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER LOWER SKIN CRACKED AFT OF LE ON INBD SIDE OF STABILIZER STATION 101.9.  REPAIRED SKIN IAW SRM.
